# SDR CALA2019112862083

- Difficulty date: November 25, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 60,721 hours, 25,889 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D5337090121000
- Condition: Cracked
- Location: Fr35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AAR DLH N/R 9031510, LH SIDE PRESSURE PANEL BETWEEN FR35-36 HOLES 4 AND 13 HAVE CRACK INDICATIONS.  CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS BEFORE NEXT FLIGHT ACCOMPLISHED INTERIM REPAIR PER PART 1 OF ECRA 5331-02510. DIP L OGPAGE TO READ AS FOLLOWS, ACCOMPLISH INSPECTION REQUIREMENTS AT LH FR35-36 PRESSURE PANEL ON OR BEFORE THE AIRCRAFT REACHING 82489 TOTAL AIRCRAFT FLIGHT CYCLES OR 173920 TOTAL AIRCRAFT FLIG HT HOURS, WHICHEVER OCCURS FIRST. PLANNING TO CONTACT ENGINEERIN G AFTER 73482 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 74482 TOTAL AIRCRAFT FLIGHT CYCLES, FOR THE INSPECTION REQUIREMENTS OK TO DIP INTERIM REPAIR TO FR 35-36 LH PRESSURE HOLES REF ECRA 5331-02510. MUST ACCOMPLISH INSPECTION REQUIREMENTS AT LH FR35-36 PRESSURE PANEL ON OR BEFORE THE ACFT REACHES 82,489 TOTAL ACFT FLIGHT CYCLES OR 173,920 TOTAL ACFT FLIGHT HOURS, WHICHEVER OCCURS FIRST. PLANNING TO CONTACT ENGINEERING AFTER 73,482 TOTAL FLIGHT CYCLES BEFORE 74,482 TOTAL FLIGHT CYCLES, FOR THE INSPECTION REQUIREMENTS TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
